Tenso Campaign

Acute rhinitis and allergic rhinitis!

Pabron rhinitis capsule-S 48 capsules

Rakuten Super Points
Buy it and earn 14 Points!! Details
$ 14.56 (¥ 1,490)
Actual price may vary according to exchange rates.
Payment will be charged in yen
(57)
4.89 out of 5 stars
The quantity you chose exceeds the quantity available.
Please select a valid quantity.
Please select options before adding to cart.
This page is a simplified version of an original Japanese page.
See the original page
Pabron rhinitis capsule-S
Therapeutic category For sinus oral
Product name Pabron rhinitis capsule-S
Product name (read) S パブロンビエン capsules
Features of the product ◆ pabron rhinitis capsule-S, be formulated soon melts granules and granules dissolve slowly, so one day in 2 dose effect is long-lasting.
Precautions for use
■ you do not
(Do not obey the current symptoms get worse or, more likely side effect and accident)
1. Do not take the following people
(1) those who have caused by this agent or egg allergy symptoms.
(2) people who have the following symptoms.
Difficulty urinating due to an enlarged prostate
(3) suffered the following diagnosis.
High blood pressure, heart disease, thyroid disease, diabetes mellitus
2. Please do not take in any of the following medicines while taking this drug,
Other nasal oral, oral medicine containing an antihistamine, cold medicine, cough expectorant medicine, motion sickness medication, allergy drug, medicines containing phenylpropanolamine (colds, Zhen harm expectorant)
3. After taking the operation of vehicles or machinery, do not
(May be symptoms such as drowsiness and blurred vision, unusual glare)
4. Please do not long-term application
■ ask
1. The following people should consult doctor or pharmacist ago taking
(1) those who have received medical treatment.
(2) pregnant woman who seems to be or are pregnant.
(3) senior citizens.
(4) the individual or family is allergic people.
(5) people who have caused the allergy symptoms with drugs.
(6) people with the following symptoms.
High fever and difficulty urinating
(7) suffered the following diagnosis.
Glaucoma
(8) Person receiving monoamine oxidase inhibitors etc ) ( selegiline hydrochloride in the treatment.
2. In the following cases, stop taking immediately and, have this manual, consult your doctor or pharmacist
(1) If the following symptoms occur after taking the.

The relationship between site: symptoms]
Dermatologic: rash, redness, or itching
Gastrointestinal: nausea, vomiting, lack of appetite
Central nervous system: dizziness, insomnia, irritability, headaches
Other: urination difficult, hot flushes, abnormal なまぶし.

Can happen in rare cases following serious symptoms. In that case, immediately seek medical doctors.

The name of the symptoms: symptoms]
Shock (anaphylaxis): after taking immediately with urticaria, edema, chest tightness, etc, turning pale with the hands and feet become cold, appearing cold sweats, trouble breathing, etc.
Skin mucous membranes eye syndrome (Stevens-Johnson Syndrome): accompanied by high fever, rash, redness, burns like the blisters and severe symptoms, which appears in the mucous membranes of the skin of the whole body, mouth and eyes.
Toxic Epidermal Necrolysis (Lyell's syndrome): accompanied by high fever, rash, redness, burns like the blisters and severe symptoms, which appears in the mucous membranes of the skin of the whole body, mouth and eyes.

(2) When not good symptoms to take 5-6 days.
3. If you notice the following symptoms, so such symptoms continue or increase, and then stop taking, consult your doctor or pharmacist
Thirst of the mouth, constipation
Efficacy and effects Symptoms of acute rhinitis, allergic rhinitis or sinusitis relief: sneezing, runny nose ( a snot plethora, stuffy nose, Nanami eye, sore throat, headaches (my head is heavy)
Dosage and administration Take the amount next to every 12 hours.

The age: 1 quantity: number of times the dose.
15 Years old or more: 2 capsules: 1, 2
Under 15 years of age: do not take it

Usage-related attention (1) adhere to the prescribed dosage and administration.
(2) How to eject capsule
Containing capsules of PTP sheet projections of pushing hard at your fingertips with aluminum foil on the back-breaking, take please take. ( leads to an unexpected accident such as stick and accidentally swallowed the esophageal mucosa )
Ingredient amount In 2 capsules
成分 分量
Pseudoephedrine hydrochloride 60 mg
Maleic acid カルビノキサミン 6 mg
Belladonna Total alkaloids 0.2 mg
Anhydrous caffeine 50 mg
Lysozyme hydrochloride 15 mg (titre)
Food additives Metasilicate acid magnesium, turbinado sugar, starch, hydroxypropyl cellulose, magnesium stearate, cellulose, talc, アミノアルキルメタクリ rate with copolymer RS, Stearyl alcohol, sorbitan fatty acid ester, yellow No. 5, gelatin, sodium lauryl sulfate
Storage and handling precautions (1) in a dry out of direct sunlight, cool place, keep.
(2) Please keep reach the hands of children.
(3) other containers, 入れかえないで. (There may change the quality or cause of misuse)
(4) do not take the products beyond the expiration date. In addition, in, take within 6 months after opening. (For quality)
Consumer consultation Office Company name: Taisho Pharmaceutical Co., Ltd.
Please contact: customer 119-room
Phone: 03-3985-1800
Office hours: 8:30-21:00 ( sat, day, except public holiday )
Manufacturing and sales company Taisho Pharmaceutical Co. (shares)
Company name: Taisho Pharmaceutical Co., Ltd.
Address: 24-1 Takada 3-Chome, Toshima-Ku, Tokyo,
Dosage form Capsule
Risk classification No. 2 pharmaceutical product

0242-85-7380 Energy ads responsibility statement (stocks)

Prepared by: stock company energy registered seller Yamauchi Kazuya

Latest Product Reviews (57) Translating... Translate Product Reviews

Posted by yu******, 2014/01/23 09:18:36
花粉症の主人用に。少し口が渇きやすいのですが、比較的値段が安いので使用しています。
Posted by yu******, 2013/11/12 06:40:57
通年鼻炎の旦那用に購入しました。私は口が渇くのが嫌なので、他の薬に変えましたが、主人は喘息もちであまり薬を変えたくないこと、本人が口の渇きをあまり気にしていないことでパブロンを継続使用することにしました。 カプセルがかなり大きいので、気をつけないとのどに引っかかってしまうのが難点です。
Posted by yu******, 2013/07/24 07:15:29
ここ数年ずっとこの商品を買っています。錠剤とカプセルでは効く時間が違うので、うちでは錠剤と使用機会に応じて使い分けています。 口がもっと渇きにくくなったらいいですね。
Posted by yu******, 2013/07/24 07:14:45
ここ数年ずっとこの商品を買っています。錠剤とカプセルでは効く時間が違うので、うちでは錠剤と使用機会に応じて使い分けています。 口がもっと渇きにくくなったらいいですね。
安い早い!
Posted by ky*****, 2013/04/04 08:28:18
いつも早く届くので助かっています。 そこらへんで買うよりずーっと安いのも 本当にありがたいです!!
Posted by yu******, 2013/03/18 12:14:08
ここ数年ずっとこの商品を買っています。錠剤とカプセルでは効く時間が違うので、うちでは錠剤と使用機会に応じて使い分けています。
安い!
Posted by di****, 2013/03/08 00:40:35
ドラッグストアに買いに行っても、このような値段では手に入らない。 家族のアレルギー性鼻炎にはよく効くので常備している。 耳鼻科に行っても、ずっと通え!言われるだけで、余り良くならないことに嫌気がさしたためだ。
Posted by yu******, 2013/02/16 09:32:02
ここ数年ずっとこの商品を買っています。錠剤とカプセルでは効く時間が違うので、うちでは錠剤と使用機会に応じて使い分けています。
Posted by かり**, 2012/12/29 02:18:34
よく効きます。 近所で買うより安いです。 我が家の常備薬です。
Posted by yu******, 2012/12/24 05:33:43
価格的にはディスカウント店でのセール価格で常に販売されているので、通年使用する我が家ではありがたい商品です。

Recently Viewed Products

Return Policy

×

Not available for Overseas shipping

This product cannot be shipped to Us United States from the store.

Please contact the store for further information.